Ask an expert
Question

30 Jan 2008

Tired and depressed
I have been on Nuzak (20mg) for 1 month now but I am feeling tired and depressed. Should the dosage be increase or should I be patient? How ong does it take for Nuzak to come into effect?
Answer 365 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Anon
It can take up to 6 weeks to get the full effect – try and hang in a little while longer, but tell your doctor about your symptoms.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19939 votes
Vote